why does stomachhurt after eating and can t poop regulary or at all? Hi, I am a 19 yr old male ... and have to force myself to go poo but little or none come out. My stomachhurts when I sleep at night ...
my upper stomach has been hurting for 4 days. it s not very painful though. but yesterday my whole stomach started to hurt badly and I had 2 times of diarrhea. today is better but my right upper stomach ...
Hi, I have this pain in my upper stomach like I ve just done 1000 situps and it hurts to breath ... yesterday it had moved its way to the top of my stomach and it has hurt all night and all day today just ...
My left side of my stomach is hurting very bad and the last time I pooped there was white stuff on it and it was hard little turds so I took some murelex so that I can poop some more but my side still continue ...
with Lupron injections from today onwards. I had a small accident last nite, in which i had hurt my stomach slightly.. Not a major one but ya, i have slight pain in my stomach since then. Will it impact my IVF ...
The other night I woke up bc my stomachhurt... When I got into the bathroom I started shaking and felt like I was going to faint and my heart was racing once I got up I felt like I was going to pass ...
why does my stomachhurt early in the mornings? it gets so bad i can hardly sit in class
stomachhurt in morning since when? and what type of hurting? whether you have complain of constipation or any GI problem associated with it? is your periods comes regularly? also you have difficulty in sitting in class so whether you have complain of piles? consult your surgeon
My upper stomachhurts and i havent pooped in awhile
Thanks for writing to us.
Constipation can cause a pain in the upper abdomen. It is best to take a laxative preparation and plenty of fluids orally to help.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal . For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
Why does my stomachhurt and consequently have diarrhea when I take Nyquil?
Nyquil ingredients are acetoaminophen +dextromethopan+pseudoehedrine+doxy.
Stomachhurt because of gastritis develops by these ingredients.
Diarrhea occurs due to increase in the motility of intestine due to dextromethopan.
Nyquil available in liquid, capsule, tablets form.
Ranitidine like antacid give you relief from stomachhurt.